... experienced this a few times and it is very unnerving. I had read somewhere else that others have had this side effect
Hello lennongurl. To add to what Delila mentioned. I also checked out your question through several sources that I use and could not find that Viibryd causes noises in the head. It doesn't mean it does not happen. You might add it on as a possible side effect and report it to the FDA 1-800-331-1088/ www.fda.com If you are living in the United States or Health Canada if living in Canada. Regards, pledge/
Yes. I take viibryd and have had the same symptom you describe, and it scared the **** out of me until I figured out what it was. I noticed that if I forgot to take a pill that evening it would happen and I would have a horrible night and scary demonic dreams. It is like a vibration deep on the ears, really the head, like you said. I even start to hear and feel the vibrations when if I am just one hour late with the pill.
I'm having it too. The thing that really sucks is that my boyfriend and I are working through some big issues and right now I've been having some pretty awful anxiety and feeling sad. I'm on my 3rd week of Viibryd and I've had the scary sounds in my head too.
Tonight is the worst, and I really can't sleep. I'm afraid to let myself doze off again. I'm definitely going to call my dr ASAP so I can switch/get off of it. This side effect is definitely not worth it! I feel like there's a swimming sound in my head, or a crack, or a suction sound and feeling that's really loud and jolts me awake. I've also felt twitchy at night. I take it at night with my other meds and don't know if that is a factor... anyway, EXHAUSTED and scared to try and sleep again! This weird sound/sensation is something I've never had before
You might want to take it in the morning. I do. And if you take it, take some protein before you take it. Like milk and cereal. Or an egg. I don't have any of the problems like you have. Usually I get all the side effects, but I don't get them with it. I'm amazed that I'm not getting them! Good luck!
Lightning strikes! Yes, they are a withdrawal symptom. The most common cause is missing a dose. The are not symptomatic of normal usage, but I get them when I miss a dose or take it at a totally different time for a couple of days.
You need to be on a schedule that you won't miss. You can be off by 3-4 hours, but not 12 or this problem may show up. The higher the dosage the more likely the problem.
I think you are going to be just fine. I hope this comforts you a bit, because the first time it happened to me, I spent 2 hours doing research. I found every published clinical study available end went through them in painful detail. What I am giving you is the results my research (not definitive as I am not a doctor, but I am a scientist) and my personal experience.
Hang in there and examine how your are taking Viibryd. For me it is like magic. I hope it works for you.
As great a medication as Viibryd is for some people, it has a very short half life. It is quoted in some literature as being 18-24 hours but for me it is much shorter. My MD has told me that I metabolize meds faster that is typically seen. I always take my Viibryd dose in the AM. If I have had to take it quite early on a certain day due to traveling, he has directed me to take another 20 after 16 hours, to avoid this unpleasant side effect-" brain creaking,"-yeah, that's a good way to describe it.
Bottom line, as mentioned by RonMan the brilliant scientist, Viibryd by its compostion can be a very effective
anti-d where others have failed-but you MUST take it as scheduled.
Not in the case on lennongurl, as she became more familiar with this med, but I have suspected that many who have weird problems with Viibryd and given up on it, have been sloppy with dosage. I was initially traveling in Europe when I began using Viibryd, was not careful, and paid a price with unpleasant side effects.
Dosage time is of high criticality with Viibryd. Good Luck and best regards.
4N Substances aka Frenchie
Since I posted this I have stopped Viibryd due to all the horrible side effects. I also found out not long after asking this that this is a common side effect for Viibryd. As one poster said (sorry, can't get the name now!) it's called EHS or exploding head syndrome. I am happy to be off Viibryd!
- Viibryd Information for Consumers
- Viibryd Information for Healthcare Professionals (includes dosage details)
- Side Effects of Viibryd (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 12 Jul 2017 • 8 answers
Updated 22 Aug 2017 • 7 answers
Updated 28 Apr 2013 • 3 answers
Updated 20 Oct 2013 • 1 answer
Updated 29 Nov 2017 • 2 answers